Aarhus University Seal / Aarhus Universitets segl

High-frequency asymptotics for path-dependent functionals of Ito semimartingales

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • pdf

    463 KB, PDF document

DOI

  • Moritz Duembgen, University of Cambridge, United Kingdom
  • Mark Podolskij
The estimation of local characteristics of Ito semimartingales has received a great deal of attention in both academia and industry over the past decades. In various papers limit theorems were derived for functionals of increments and ranges in the infill asymptotics setting. In this paper we establish the asymptotic theory for a wide class of statistics that are built from the incremental process of an Ito semimartingale. More specifically, we will show the law of large numbers and the associated stable central limit theorem for the path dependent functionals in the continuous and discontinuous framework. Some examples from economics and physics demonstrate the potential applicability of our theoretical results in practice.
Original languageEnglish
JournalStochastic Processes and Their Applications
Volume125
Issue4
Pages (from-to)1195-1217
Number of pages23
ISSN0304-4149
DOIs
Publication statusPublished - 2015

    Research areas

  • math.ST, stat.TH

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 79219868